# SDR 2005FA0001645

- Difficulty date: December 29, 2005
- Submitted: December 29, 2005
- Operation: General aviation
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Aircraft time: 5,110 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 400510
- Part serial: T51155
- Condition: Failed
- Location: Air Temp Probe
- Part time: 25 hours
- Component: Engine Monitor, EDM800C
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE AIR TEMP PROBE FAILED SELF TEST INDICATING OPEN.
